Alert archive / New York / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 11, NWS Binghamton, NY

May 16, 20095 counties in New York

NWS Binghamton, NY issued this severe thunderstorm warning at May 16, 2009, 3:33 PM EDT for 5 counties in New York. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 16, 2009, 3:33 PM EDT (19:33 UTC)
Expired
May 16, 2009, 4:30 PM EDT
In force
57 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Cortland County, NY, Schuyler County, NY, Seneca County, NY, Steuben County, NY, Tompkins County, NY

The radar

The Binghamton radar (KBGM), 69 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 1:00 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.6 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2009-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 434 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2009-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 303 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
434 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1076 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
303 m²/s²
0-3 km storm-relative helicity
301 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.8

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 3:19 PM EDT, 14 minutes earlier.

Area forecast discussion, May 16, 3:19 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
319 PM EDT SAT MAY 16 2009

.SYNOPSIS...
A COLD FRONT MOVING ACROSS LAKE ONTARIO WILL KEEP THUNDERSTORMS IN
THE FORECAST THROUGH THIS EVENING. AN UPPER LEVEL STORM SYSTEM
DROPPING INTO LOWER ONTARIO, WILL BRING A COOL, BUT DRY WEATHER
PATTERN TO NY AND PA THROUGH MID WEEK.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
LINE OF STRONG TO SEVERE THUNDERSTORMS HAS FIRED ALONG PRE-
FRONTAL TROF. WE BELIEVE THE SEVERE THREAT WILL BE CONFINED TO
STORMS ALONG AND CLOSE TO THIS PRE-FRONTAL TROF, AS STRATUS MOVING
IN FROM THE WEST SHOULD STABILIZE ATMOSPHERE LATER.

BEST CHANCE FOR SUPER CELLULAR CONVECTION AND ISOLATED TORNADOES
WILL BE FROM FINGER LAKES TOWARD ONONDAGA AND WESTERN ONEIDA
COUNTIES, WHERE LOW LEVEL SHEAR IS POTENT AND CAPES HAVE CLIMBED
TO AROUND 1000 J/KG.

PREVIOUS DISCUSSION...
MESOSCALE ANALYSIS DEPICTS A SMALL AREA OF 800-1300 J/KG CAPES
DEVELOPING OVER SOUTHWESTERN NY, COINCIDENT WITH DIURNAL HEATING
UNDER CLEARING SKIES.

THIS BREAK IN THE CLOUDS IS MOVING NORTHEAST TOWARD THE FINGER
LAKES REGION, AND WILL SOON CAUSE DESTABILIZATION OVER OUR
NORTHERN FORECAST AREA. PLENTY OF CLOUDS FOLLOW IN ITS WAKE
HOWEVER, AND THIS WILL MUTE CAPES SUBSTANTIALLY. RUC13 APPEARS TO
BE PRODUCING A VERY REALISTIC PICTURE, GENERATING 800-1100 J/KG
CAPE VALUES FROM THE CENTRAL SOUTHERN TIER UP THE LAKE PLAIN FOR
THE AFTERNOON HOURS.

STRONG KINEMATICS ARE ALREADY IN PLACE. BRN SHEAR VALUES OF 70 TO
100 AND SR HELICITY VALUES OF 350-500 OVER MUCH OF THE FORECAST
AREA, ESPECIALLY THE NORTHERN HALF, SPELL OUT THE NEED FOR ADDED
CONCERN THIS AFTERNOON AND EVENING. SHOULD AMPLE INSTABILITY BE
REALIZED, ORGANIZED SEVERE CONVECTION IS LIKELY. THE THREAT FOR
SUPERCELL DEVELOPMENT AND POSSIBLY TORNADOES WILL BE HIGHEST LATE
THIS AFTERNOON AND EARLY THIS EVENING FROM THE SOUTHERN FINGER
LAKES TOWARD SYRACUSE.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH MONDAY NIGHT/...
THUNDERSTORM THREAT WILL MOVE EAST OF I-81 THIS EVENING AS COOLER,
MORE STABLE AIR FILTERS INTO WESTERN NEW YORK. COLD FRONT WILL
STALL ACROSS THE CATSKILLS AND POCONOS REGION EARLY SUNDAY
MORNING, SO WE WILL KEEP A FEW SHOWERS OVER THIS AREA THROUGH
ABOUT 9-10 AM.

UPPER LEVEL VORTEX WILL DROP INTO ONTARIO AND QUEBEC ON SUNDAY
AFTERNOON, REINFORCING THE COOL/DRY AIR ADVECTION INTO NY/PA.
MODEL SOUNDINGS ARE UNUSUALLY DRY FOR THIS LATE INTO MAY, SO WE
WILL GO FOR MAINLY SUNNY SKIES SUNDAY AFTERNOON.

THE PATTERN WILL HOLD THROUGH MONDAY. WE WILL NEED TO WATCH FOR
FROST/FREEZE CONDITIONS EARLY MONDAY MORNING. BL-850 TEMPS ARE
ANOMALOUSLY COLD, SKIES SHOULD BE COMPLETELY CLEAR, AND WINDS WILL
BECOME LIGHT AFTER SUNSET. THIS WILL ALLOW RAPID NOCTURNAL COOLING
WITH PROJECTED MINIMUM TEMPERATURES BETWEEN 31F AND 36F. ISOLATED
COLDER TEMPERATURES ARE EXPECTED IN THE SHELTERED VALLEYS,
PARTICULARLY TO THE EAST OF INTERSTATE-81.

MONDAY WILL BE SUNNY, BUT STILL COOL.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
A COLD FRONT WILL MOVE THROUGH NEW YORK AND REACH JUST INTO PA
TUESDAY NIGHT AND WEDNESDAY MORNING WHICH WILL BRING THE CHANCE
FOR SOME RAIN SHOWERS. A RIDGE WILL BUILD IN BEHIND THE FRONT
BEGINNING WEDNESDAY NIGHT. THIS WILL ALLOW TEMPS TO GRADUALLY WARM
THROUGH THE END OF THE WEEK. ANOTHER COLD FRONT MAY TRY TO PUSH
INTO THE AREA FRIDAY NIGHT AND SATURDAY BRINGING YET ANOTHER ROUND
OF SHOWERS TO THE CWA.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
MOSTLY MVFR AND VFR CONDITIONS ARE IN EFFECT THIS AFTERNOON. THE
TAFS REFLECT THE POSSIBILITY OF SEVERE STORMS MOVING THROUGH THE
AREA LATER THIS AFTERNOON. THIS IS REFLECTED BY THE TEMPO GROUP
WITH HIGH WINDS POSSIBLE. THIS IS EXPECTED TO BE THE MAIN THREAT.
THERE IS ALSO THE POTENTIAL FOR A FEW OF THE STORMS TO HAVE PENNY
TO NICKLE SIZED HAIL. THE ATMOSPHERE IS EXPECTED TO STABILIZE
BEHIND THIS LINE OF STORMS. HOWEVER THERE IS THE POTENTIAL FOR
ANOTHER SEVERE STORM THROUGH 8PM EDT THIS EVENING. VFR CONDITIONS
ARE EXPECTED TO RETURN THROUGH THE NIGHT AND BE IN PLACE TOMORROW.

OUTLOOK...

SAT NIGHT...EARLY EVENING RESTRICTIONS LIKELY IN THUNDERSTORMS
BEFORE 03Z. MVFR/IFR FOG POSSIBLE OVERNIGHT IN AREAS THAT RECEIVE
HEAVY RAIN.

SUN THRU WED...VFR.

&&

.FIRE WEATHER...
NO FIRE WEATHER PROBLEMS ARE ANTICIPATED INTO SUNDAY. WITH DRY AIR
AND HIGH PRESSURE FUELS WILL DRY DURING THE DAY...SUNDAY TO
TUESDAY. AFTERNOON MINIMUM RELATIVE HUMIDITIES WILL BE AROUND 30
PERCENT SUNDAY TO TUESDAY. AFTER A WINDY DAY SUNDAY...MONDAY AND
TUESDAY WILL HAVE WINDS UNDER 15 MPH.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...DJP
NEAR TERM...DJP
SHORT TERM...DJP
LONG TERM...SLI
AVIATION...SLI
FIRE WEATHER...
Hazardous weather outlook, May 16, 2:32 PM EDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
232 PM EDT SAT MAY 16 2009

NYZ009-015>018-022>025-036-037-044-171845-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-
232 PM EDT SAT MAY 16 2009

...SEVERE THUNDERSTORM WATCH 311 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON INTO THE EVENING.
SOME THUNDERSTORMS MAY PRODUCE STRONG WIND GUSTS AND MAYBE SMALL
HAIL. ISOLATED SEVERE THUNDERSTORMS DUE TO DAMAGING WINDS ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

MUCH COLDER AIR WILL MOVE INTO THE AREA SUNDAY. TEMPERATURES WILL
DROP TO NEAR FREEZING EARLY MONDAY...LIKELY RESULTING IN AREAS OF
FROST. MORE FROST IS POSSIBLE TUESDAY MORNING WITH LOW TEMPERATURES
IN THE 30S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EARLY
THIS EVENING.

NYZ045-046-055>057-PAZ038>040-043-044-047-072-171845-
CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-SOUTHERN WAYNE-
232 PM EDT SAT MAY 16 2009

...SEVERE THUNDERSTORM WATCH 311 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON INTO THE EVENING.
SOME THUNDERSTORMS MAY PRODUCE STRONG WIND GUSTS AND MAYBE SMALL
HAIL. ISOLATED SEVERE THUNDERSTORMS DUE TO DAMAGING WINDS ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

MUCH COLDER AIR WILL MOVE INTO THE AREA SUNDAY. TEMPERATURES WILL
DROP TO NEAR FREEZING EARLY MONDAY...LIKELY RESULTING IN AREAS OF
FROST. MORE FROST IS POSSIBLE TUESDAY MORNING WITH LOW TEMPERATURES
IN THE 30S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY THIS EVENING.

NYZ062-PAZ048-171845-
SULLIVAN-PIKE-
232 PM EDT SAT MAY 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON INTO THE
EVENING. SOME THUNDERSTORMS MAY PRODUCE STRONG WIND GUSTS AND
MAYBE SMALL HAIL. THE CHANCE FOR SEVERE WEATHER IS LOW IN THIS AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

MUCH COLDER AIR WILL MOVE INTO THE AREA SUNDAY. TEMPERATURES WILL
DROP TO NEAR FREEZING EARLY MONDAY...LIKELY RESULTING IN AREAS OF
FROST. MORE FROST IS POSSIBLE TUESDAY MORNING WITH LOW TEMPERATURES
IN THE 30S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JAB

In the hours before

Special weather statement, May 16, 1:05 PM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
105 PM EDT SAT MAY 16 2009

NYZ015-161730-
YATES NY-
105 PM EDT SAT MAY 16 2009

...STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN YATES COUNTY...

* AT 102 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM.  THIS STORM WAS LOCATED NEAR VINE VALLEY...AND
  MOVING NORTHEAST AT 45 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  MIDDLESEX AT 110 PM EDT...
  RUSHVILLE AND POTTER AT 115 PM EDT...
  FERGUSON CORNERS AT 120 PM EDT...
  BELLONA STATION AND BENTON AT 125 PM EDT...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY

PADAVONA
Special weather statement, May 16, 1:36 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
136 PM EDT SAT MAY 16 2009

NYZ017-018-161815-
CAYUGA NY-ONONDAGA NY-
136 PM EDT SAT MAY 16 2009

...STRONG THUNDERSTORM WILL AFFECT CENTRAL CAYUGA AND NORTHWESTERN
ONONDAGA COUNTIES...

* AT 136 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM.  THIS STORM WAS LOCATED NEAR PLAINVILLE...AND
  MOVING NORTHEAST AT 40 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  VAN BUREN AT 145 PM EDT...
  BALDWINSVILLE AND VILLAGE GREEN AT 150 PM EDT...
  EUCLID AND BAYBERRY AT 155 PM EDT...
  CLAY AT 200 PM EDT...
  BREWERTON AND CICERO AT 205 PM EDT...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY

PADAVONA
Special weather statement, May 16, 1:38 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
138 PM EDT SAT MAY 16 2009

NYZ015>017-161830-
CAYUGA NY-SENECA NY-YATES NY-
138 PM EDT SAT MAY 16 2009

...STRONG THUNDERSTORM WILL AFFECT CENTRAL CAYUGA...NORTHEASTERN
YATES AND NORTHERN SENECA COUNTIES...

* AT 136 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM.  THIS STORM WAS LOCATED 6 MILES NORTHWEST OF
  KENDAIA...AND MOVING NORTHEAST AT 40 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  WATERLOO AND PACKWOOD CORNERS AT 145 PM EDT...
  SENECA FALLS AND MAGEE AT 150 PM EDT...
  CAYUGA AND CANOGA AT 155 PM EDT...
  FOSTERVILLE AND MAPLETON AT 200 PM EDT...
  AUBURN AND THROOPSVILLE AT 205 PM EDT...
  SENNETT AND MELROSE PARK AT 210 PM EDT...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY

PADAVONA
Special weather statement, May 16, 2:50 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
250 PM EDT SAT MAY 16 2009

PAZ038-161945-
BRADFORD PA-
250 PM EDT SAT MAY 16 2009

...STRONG THUNDERSTORM WILL AFFECT NORTHERN BRADFORD COUNTY...

* AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS.  THIS
  STORM WAS LOCATED NEAR SYLVANIA...AND MOVING EAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  SYLVANIA AT 255 PM EDT...
  TROY AT 300 PM EDT...
  LEONA AND SPRINGFIELD AT 305 PM EDT...
  WETONA AND WEST BURLINGTON AT 310 PM EDT...
  BURLINGTON AND BENTLEY CREEK AT 315 PM EDT...
  EAST SMITHFIELD AND RIGGS AT 320 PM EDT...
  WILAWANA AT 325 PM EDT...
  MILAN AND ULSTER AT 330 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

SI
Special weather statement, May 16, 3:00 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
300 PM EDT SAT MAY 16 2009

NYZ018-036-037-044-045-162100-
CHENANGO NY-CORTLAND NY-MADISON NY-ONEIDA NY-ONONDAGA NY-
300 PM EDT SAT MAY 16 2009

...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CORTLAND...
NORTHWESTERN CHENANGO...SOUTH CENTRAL ONEIDA...SOUTHEASTERN ONONDAGA
AND SOUTHERN MADISON COUNTIES...

* AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL.  THIS STORM
  WAS LOCATED NEAR TRUXTON...AND MOVING EAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  APULIA AT 405 PM EDT...
  TRIPOLI AT 410 PM EDT...
  CUYLER AND KEENEY AT 415 PM EDT...
  DERUYTER AT 420 PM EDT...
  SHEDS AT 435 PM EDT...
  OTSELIC AT 440 PM EDT...
  GEORGETOWN AT 445 PM EDT...
  ERIEVILLE AND NELSON AT 450 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

SI
Local storm report, May 16, 3:19 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
319 PM EDT SAT MAY 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     HAIL             KING FERRY              42.67N 76.62W
05/16/2009  E0.75 INCH       CAYUGA             NY   PUBLIC

            HIGH WINDS OF UNKNOWN SPEED ALSO REPORTED.

&&

JAB

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 1:55 PM EDTSevere Thunderstorm WarningBGMOneida50 min
May 16, 2:07 PM EDTSevere Thunderstorm WarningBGMCayuga, Schuyler, Seneca, Steuben, Tompkins, Yates53 min
May 16, 2:25 PM EDTSevere Thunderstorm WarningBGMMadison, Onondaga35 min
May 16, 2:41 PM EDTSevere Thunderstorm WarningBGMOneida19 min
May 16, 2:53 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida, Onondaga67 min
May 16, 2:59 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Onondaga, Schuyler, Seneca, Tompkins61 min
May 16, 4:08 PM EDTSevere Thunderstorm WarningBGMChenango, Cortland, Madison, Oneida, Onondaga, Otsego52 min
May 16, 4:18 PM EDTSevere Thunderstorm WarningBGMChemung42 min
May 16, 4:20 PM EDTTornado WarningBGMChenango, Cortland, Madison, Oneida, Onondaga25 min
May 16, 4:37 PM EDTSevere Thunderstorm WarningBGMChemung, Tioga53 min
May 16, 4:52 PM EDTTornado WarningBGMChemung, Tioga38 min
May 16, 5:02 PM EDTSevere Thunderstorm WarningBGMChenango, Madison, Oneida, Otsego58 min
May 16, 5:26 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Tioga64 min
May 16, 6:02 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware, Otsego58 min
May 16, 6:41 PM EDTAreal Flood AdvisoryBGMBroome, Chenango, Delaware2 hr
May 16, 4:32 PM EDTSevere Thunderstorm WarningBGMBradford58 min
May 16, 5:27 PM EDTSevere Thunderstorm WarningBGMBradford48 min
May 16, 6:38 PM EDTSevere Thunderstorm WarningBGMSusquehanna, Wayne52 min

Nearby

Severe Thunderstorm Warnings in New York, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.